# SDR SWAA2021051306515

- Difficulty date: January 28, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 47,671 hours, 28,453 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Bracket
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS PANEL 323BL AFT SKATE ANGLE ATTACH BRACKET DAMAGED / REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
